# SDR DALA2016110208158

- Difficulty date: August 24, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,706 hours, 22,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CABIN FLOORBEAM BS 986 UPPER SURFACE TEE CAP HAS AREA OF CORROSION NEAR FASTENER HOLE.   MAINTENANCE REPLACED FILLER IAW ER/A 464736-14MA.
